# SDR HEEA967034

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31217
- Make and model: Skrsky S76A
- Aircraft serial: 760229
- System (JASC): 3442 · Weather Radar System
- Part: Pedestal
- Part number: MI585136
- Condition: Defective
- Location: Cockpit Radar
- Component: P40
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P40 PEDESTAL CAUSES RADAR SYSTEM TO SHUTDOWN AFTER 10-15 SECONDS OF OPERATION.
